• 250 Multi-Symptom Cold Relief Tablets with Acetaminophen, Nasal Decongestant

    You shouldn't have to put up with the common cold. Instead, turn to Medi-First for help. Our decongestant tablets are designed to treat and relieve issues related to the Common cold, Hay fever, and upper respiratory allergies. They're great for clearing up sinus congestion and pressure as well as relieving sore muscles. These pills are effective th...

    • ASIN: B001B5P13E
    • Color: White
    • Brand: Mediqeu/Medi-First
    • UPC: 347682822484

  • Coricidin HBP Nighttime Multi-Symptom Cold Relief Liquid, Cherry 12 Ounces (Pack of 4)


    • ASIN: B004RRH33E
    • Brand: Coricidin

  • Advil Multi-Symptom Cold & Flu Coated Tablet 200 mg Ibuprofen, 50 Count

    Don’t let a cold or flu slow you down, fight back with NEW Advil Multi-Symptom Cold & Flu. One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day. The #1 selling pain reliever now comes with eight-symptom relief for nasal congestion, nasal swelling, runny nose, sneezing, sinus pressure, headache, fever a...

    • ASIN: B07CVWZ36S
    • Brand: Advil
    • UPC: 305730190015

  • Medique/Medi-First Multi Symptom Cold Relief Coated Tablets - MS71143 (500)

    COLD RELIEF Compare to Tylenol Cold Relieves Congestion, Pain, Coughs and Fever. Contains; Acetaminophen 325 mg., Dextromethorphan HBr 15 mg., Guaifenesin 200 mg., Phenylephrine Hydrochloride 5 mg.

    • ASIN: B00NAQDVPW

  • Kirkland Signature Multi-Symptom Cold Day2 X 60ct & Night 48ct Rapid Release Gelcap, 0.53 Pound

    Multi-symptom Cold Day2 x 60ct & Night 48ct Rapid Release Gel cap

    • ASIN: B00FVOWA76
    • Brand: Kirkland Signature
    • UPC: 096619857708

  • Sambucol Black Elderberry Cold & Flu Relief Tablets 30 Count, Homeopathic Remedy for Temporary Relief of Cold and Flu-like Symptoms

    Certain flavonoids - anthocyanins - are found primarily in the pigments of dark blue and deep purple fruits

    • ASIN: B001ES8GGC
    • Brand: Sambucol
    • UPC: 896116001501

  • Cough Suppresent, Chest Congestion and Stuffy Nose Relief, Mucinex Children's Multi-Symptom Cold Liquid, 6.8 Fluid Ounce, Very Berry, Dextromethorphan, Guaifenesin, Phenylephrine

    A stuffy nose + cough + chest congestion = one unhappy camper. When your child gets sick with more than one symptom, relieve what’s bothering your little one with Children's Mucinex Multi-Symptom Cold Liquid in Very Berry Flavor. Storage Instructions : Store at 68-77 degrees F (20-25 degrees C)...

    • ASIN: B008IYDYXU
    • Color: Sss
    • Brand: Mucinex
    • UPC: 363824010670

  • Vicks DayQuil Cold & Flu Multi-Symptom Relief, 48 LiquiCaps - #1 Pharmacist Recommended -Non-Drowsy, Daytime Sore Throat, Fever, and Congestion Relief

    Get non-drowsy, multi-symptom cold & flu relief with DayQuil Cold & Flu LiquiCaps. DayQuil temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever, helping you get your power back so you can enjoy the day. DayQuil Cold & Fl...

    • ASIN: B005ZQP478
    • Brand: Vicks
    • UPC: 323900014442

  • Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cough & Cold Tablets, 16 Count

    "According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cough & Cold tab...

    • ASIN: B019DL5KCO
    • Brand: Coricidin Hbp
    • UPC: 041100811387

  • Hyland's 4 Kids Cold and Cough Day and Night Value Pack, Natural Common Cold Symptom Relief, 8 Ounce

    4 Kids Cold N'Cough Day & Night Value Pack 8 oz LiquidDaytimeUses Temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing, and cough.NighttimeUses Temporarily relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion, and sore throa...

    • ASIN: B00L3LAK7S
    • Color: Multicolor
    • Brand: Hyland's Homeopathic
    • UPC: 354973317710

  • Kids Cold and Mucus Day and Night Value Pack by Hyland's 4Kids, Natural Common Cold Symptom Relief, 8 Fl Oz (Packaging May Vary)

    Hyland's 4 Kids Cold 'n Mucus Day & Night Value Pack, Natural Relief of Cold & Mucus, 8 Ounces. Daytime version temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing and cough. Nighttime version temporarily relieves the symptoms of the common cold including cough, runny nose, sn...

    • ASIN: B01HPOWCO0
    • Color: Multicolor
    • Brand: Hyland's Homeopathic
    • UPC: 354973338111

  • Vicks VapoRub Original Cough Suppressant, Topical Analgesic Ointment, 6 oz, Best Used for Relief from Cold Symptoms, Aches, and Pains (Pack of 2)

    Vicks VapoRub medicated vapors begin to work fast to relieve your cough. Use on chest and throat; temporarily relieves cough due to common cold.  Also great for use as a topical analgesic to relief minor aches and pains in your muscles and joints....

    • ASIN: B001G7QUU0
    • Color: Multi
    • Brand: Vicks
    • UPC: 323900000155

  • Dimetapp Children's Multi-Symptom Cold Relief Dye-Free Grape Flavored Liquid, 4 Fluid Ounce

    For young children with stuffy noses and coughs.

    • ASIN: B01JM4YLMW
    • Brand: Dimetapp
    • UPC: 300312295126

  • Kirkland Signature Serve Cold & Flu Multi-Symptom, Daytime Serve 2X60 Caplets, Nighttime Serve 48 Caplets

    Daytime Serve 2X60 Caplets, Nighttime Serve 48 Caplets - Ingridients: Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCI

    • ASIN: B07DGLKSP2
    • Brand: Kirkland Signature
    • UPC: 096619447947

  • Contac Cold+Flu Day, 24 Night Caplets, Powerful Non-Drowsy Daytime Relief from Cold & Flu Symptoms, Nasal Decongestant, Pain Reducer

    Contac Cold + Flu Night delivers powerful relief--at the highest possible strength without a prescription--from a multitude of cold and flu symptoms. Get the cold and flu relief you want and the rest you need....

    • ASIN: B007XTLQS6
    • Brand: Mylan
    • UPC: 346017023244

  • Vicks VapoRub Original Cough Suppressant, Topical Analgesic Ointment, 1.76 oz, Best used for relief from cold symptoms, aches, and pains

    This product may be FSA eligible. Learn more about

    • UPC: 10316196
    • Model: 2390000361
    • Color: MulticolorMulti
    • Size: 11.76 oz
    • Rating: 4.456

  • Vicks VapoRub Original Cough Suppressant Topical Analgesic Ointment 3.53 oz, Best used for relief from cold symptoms, aches, and pains

    Vicks VapoRub medicated vapors begin to work fast to relieve your

    • UPC: 10416120
    • Model: 2390000362
    • Color: Multicolor
    • Size: 33.53
    • Rating: 4.442

  • Nasacort Multi-Symptom 24hr Nasal Allergy Relief Spray, 60ct

    Nasacort Allergy 24 HR Multi-Symptom Nasal Allergy Relief Spray provides 24-hour relief of nasal congestion, sneezing, runny nose, and itchy

    • UPC: 33606262
    • Model: 58003
    • Color: Multicolor
    • Size: 6060 Sprays
    • Rating: 4.652

  • Vicks VapoRub Original Cough Suppressant, Topical Analgesic Ointment, 6 oz, Best used for relief from cold symptoms, aches, and pains

    Vicks VapoRub medicated vapors begin to work fast to relieve your cough. Use on chest and throat; temporarily relieves cough due to common cold. Also great for use as a topical analgesic to relieve minor

    • UPC: 46008976
    • Model: 323900000155
    • Color: Multicolor
    • Size: 1
    • Rating: 4.379

  • Theraflu ExpressMax Severe Cold & Flu Berry Warming Relief Formula Syrup for Cold & Flu Relief, 8.3 oz

    Theraflu introduces its most powerful cold and flu fighting medicine. Theraflu ExpressMax Severe Cold & Flu helps fight your worst cold and flu symptoms with a combination of 4 powerful active ingredients. So you get 7-symptom

    • UPC: 319792439
    • Model: 60000000109167
    • Size: 8.30000000000000078
    • Rating: 4.634

  • Vicks NyQuil, Nighttime Cold & Flu Symptom Relief, Relives Aches, Fever, Sore Throat, Sneezing, Runny Nose, Cough, 12 Fl Oz, Original Flavor

    Turn to NyQuil Cold & Flu Relief Liquid to relieve your cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose, and sneezing, so you can get

    • UPC: 17325126
    • Model: 0032390001426
    • Color: Clear
    • Size: 12
    • Rating: 4.65

  • Midol Complete, Menstrual Period Symptoms Relief, Caplets, 40 Count


    • UPC: 29236060
    • Model: 312843555198
    • Color: Multicolor, BlueBlue
    • Size: 40 ct40
    • Rating: 4.731

  • VapoRub Original Cough Suppressant, Topical Analgesic Ointment, 6 oz, Best used for relief from cold symptoms, aches, and pains (Pack of 2) Vicks - VapoRub Original 2pk

    RELIEVES COUGH. Use on chest and throat to temporarily relieve cough due to the common cold PAIN RELIEF. Use on muscles and joints to temporarily relieve minor aches and pains MEDICATED VAPORS. Starts working quickly

    • UPC: 409823254

  • Sambucol Black Elderberry Cold & Flu Relief Quick Dissolve Tablets, 30 Ct


    • UPC: 16940716
    • Model: 0089611600150
    • Color: Multicolor
    • Size: 30 tab30
    • Rating: 4.813

  • Midol Complete, Menstrual Period Symptoms Relief, Caplets, 16 Count

    This product may be FSA eligible. Learn more about

    • UPC: 10316155
    • Model: 312843024717
    • Color: BlueMulti-Colored, Blue
    • Size: 16
    • Rating: 4.708

  • Natural Cold Treatments

    How To Treat A Cold | How To Cure Common Cold | Best Medicine For A Cold And Fever And Sore Throat

    Dr. Oz Compares the Symptoms of a Cold and Allergies